# SDR TWAA0105702

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,896 hours, 2,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT 24J AND THE EMERGENCY LIGHT ABOVE SEAT 34G WERE INOPERATIVE.  REPLACED THE LAMP, P/N 6100928, AT SEAT 24J, AND THE LAMP, P/N 1317, ABOVE SEAT 34G.  CHECK-C 10-25-00 LAX.
